Items where Author is "Odesskii, A. V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Odesskii, A. V. and Sokolov, V. V. (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

Odesskii, A. V. (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

Belavin, A. A. and Odesskii, A. V. and Usmanov, R. A. (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

This list was generated on Fri Sep 20 01:00:36 2019 BST.